after some pretty hard bouts with sharp throbbing pain in left leg- got to Dc.'s and had it checked out ,i knew something was wrong as this pain was in the very same spot as a hugh clot i had in 2009. they measured leg -checked blood flow- all the good stuff and the Dc. said i dont think it is a clot - he asked what i wanted him to do ???????? so i asked him what do you suggest ? nothing was the questionable look !!! so i spoke up and said in veiw of my past history of DVT and PE both lungs -i would like an ultra sound!! -- he said well you are on warfarin and hydroxy. !!!!! i told him of many cases of cloting while on thinners- i get this questionable look ?????????? I got my ultra sound ,and guess what !! not dvt but i was right superficial clots in veins in same spot on leg as previous DVT. needless to say he was very reluctant to have to tell me i was right and he knew he was going to hear from me that people can and will clot on thinners -- so guys i say stick to what your body is telling you.!!!!!!!!!!!!! Even the tech that did ultra sound has seen many people on thinners clot, she was saying that just as i think she spotted the clots. i got this slight giggle .. she was great she couldn't tell me just what she saw BUT with a little persuation-smooth talk ( and a mini chocolate bar] and me holding a patient questionere- and telling her and thanking her ----- i got a round about answer [ god bless her] glad it's not DVT - and no real great danger right now ----going to be sore for a few months. but it does make me think where else could i be clotting ???????????????????????? thanks for reading my rant !!!!!! sticky sludge blood sore gimpy me
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.